MathSciNet Relay Station
MathSciNet bibliographic data
MR630833 57P99 (54B15 57N15)
Daverman, Robert J.; Walsh, John J. A ghastly generalized $n$-manifold. Illinois J. Math. 25 (1981), no. 4, 555–576.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement